# SDR UIEA2019080204922

- Difficulty date: August 1, 2019
- Submitted: August 2, 2019
- Operation: Air carrier
- Aircraft: N473MC
- Make and model: Boeing 747-45E
- Aircraft serial: 27174
- Aircraft time: 104,274 hours, 18,561 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Fairing
- Condition: Damaged
- Location: Lt Wing K Flap
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 13 KRUEGER FLAP BULLNOSE FAIRING I/B LOWER CORNER DAMAGED.  REPAIRED DAMAGED AREA ON I/B LWR CORNER SKIN OF THE KRUEGER FLAP BULLNOSE FAIRING IAW RI-57-44-13644 REV. A.
